# SDR DALA2025032402161

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 82,570 hours, 10,802 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Subframe
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CRACK IN BELLY FAIRING LATERAL FRAME AT FR53.2. CORRECTIVE ACTION: COMPLIED WITH ERA 608483-14 REV A. (0874126)
